Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

P. D. Lamberti - I. Y. Violo

On Stein's extension operator preserving Sobolev-Morrey spaces

created by violo on 15 Jan 2021

[BibTeX]

Published Paper

Inserted: 15 jan 2021
Last Updated: 15 jan 2021

Journal: Math. Nachr.
Volume: 292
Number: 8
Pages: 1701-1715
Year: 2018

ArXiv: 1812.02267 PDF

Abstract:

We prove that Stein's Extension Operator preserves Sobolev-Morrey spaces, that is spaces of functions with weak derivatives in Morrey spaces. The analysis concerns classical and generalized Morrey spaces on bounded and unbounded domains with Lipschitz boundaries in the n-dimensional Euclidean space.

Credits | Cookie policy | HTML 5 | CSS 2.1